MathSciNet Relay Station
MathSciNet bibliographic data
MR1279567 (95h:57034) 57R45
Sakuma, Kazuhiro On the topology of simple fold maps. Tokyo J. Math. 17 (1994), no. 1, 21–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement